# SDR FDEA201008032786

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,190 hours, 28,003 cycles
- Engine: Pwa JT8D9
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: B275600101A
- Part serial: FE1813
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L-2 COCKPIT WINDOW ARCING IN FLIGHT SUBSEQUENTLY SHATTERED.  R & R L-2 (PILOTS SLIDING WINDOW ) IAW AMM 56-12-011-4. ADJUSTMENT AND TEST ACCOMPLISHED IAW AMM  56-12-011-5.
